| Catalog Number |
55840006550 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent fusion surgery at t10 and t11 levels.Post-operatively, the set screws slide out of screws and were embedded in tissue.Hence, a revision surgery was performed, wherein the set screw was completely explanted.T10 and t11 were completely fused at time of revision surgery.The patient achieved solid fusion and experienced pain due to this surgery.
Additional Manufacturer Narrative
Product analysis results: the face of the setscrews and the saddle of the bone screw have such a heavy amount of damage from the movement of the rod in between the two components that a root cause of the failure cannot be determined.Most of the outer edge of all four setscrews have witness marks on them.This is usually consistent with angulation of the rod however since it appears that the screws backed out over time this may have just been the result of the screws backing out.If information is provided in the future, a supplemental report will be issued.